# SDR TRAX200701922

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 15,220 hours, 12,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS A CRACK IN FWD SKIN OF DOOR STEP SUPPORT, UNDER RAIL STOP BRACKET IN STEP RADIUS.   REPAIRED DAMAGE TO PAX DOOR STEP SUPPORT FWD SIDE IAW ASA EC/T/C REO 601R-52-11-702.
